# SDR A6WA201040204

- Difficulty date: March 12, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE CRACKED IN AFT EQUIPMENT BAY.   R & R RT OBLIQUE ANGLE WITH SERVICEABLE PN 601-35012-52 PO NR 961965 IAW SRM 51-42-21, 51-40-11, 51-21-11, 51-25-16 AND REO 601R-53-61-422.
